MathSciNet Relay Station
MathSciNet bibliographic data
MR1503435 Contributed Item
Fialkow, Aaron Hypersurfaces of a space of constant curvature. Ann. of Math. (2) 39 (1938), no. 4, 762–785.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement